MathSciNet Relay Station
MathSciNet bibliographic data
MR2629988 (2011m:14061) 14J17 (14B07 14E30)
Kollár, János; Kovács, Sándor J. Log canonical singularities are Du Bois. J. Amer. Math. Soc. 23 (2010), no. 3, 791–813.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement